Alert archive / Alabama / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Mobile, AL

May 3, 2008Mobile County, Alabama

NWS Mobile, AL issued this flash flood warning at May 3, 2008, 9:25 AM CDT for Mobile County, Alabama. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2008, 9:25 AM CDT (14:25 UTC)
Expired
May 3, 2008, 11:05 AM CDT
In force
100 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Mobile County, AL

The radar

The Mobile radar (KMOB), 15 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2230 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 031426
FFWMOB
ALC097-031730-
/O.NEW.KMOB.FF.W.0010.080503T1425Z-080503T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
925 AM CDT SAT MAY 3 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1230 PM CDT

* AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A SLOW MOVING LINE OF THUNDERSTORMS OVER THE
  WARNED AREA.  THESE STORMS WILL PRODUCE TWO TO FOUR INCHES OF RAIN
  IN A SHORT AMOUNT OF TIME...RESULTING IN FLOODING OF CITY...URBAN
  AND POOR DRAINAGE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILMER...
  TURNERVILLE...SATSUMA...SARALAND...SALCO...LOTT AND COLEMAN DAIRY
  RO...KUSHLA...I65 AND US 43...GEORGETOWN...CREOLA...CHUNCHULA...
  CELESTE...BUCKS...AXIS AND OAK GROVE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3089 8840 3103 8796 3066 8807 3059 8836
TIME...MOT...LOC 1425Z 180DEG 0KT 3081 8818

$$
3 follow-up statements
000 
WGUS54 KMOB 031431 CCA
FFWMOB
ALC097-031730-
/O.COR.KMOB.FF.W.0010.080503T1425Z-080503T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
925 AM CDT SAT MAY 3 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1230 PM CDT

* AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A SLOW MOVING LINE OF THUNDERSTORMS OVER THE
  WARNED AREA.  THESE STORMS WILL PRODUCE TWO TO FOUR INCHES OF
  RAIN  IN A SHORT AMOUNT OF TIME...RESULTING IN FLOODING OF
  CITY...URBAN AND POOR DRAINAGE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILMER...
  TURNERVILLE...SATSUMA...SARALAND...SALCO...LOTT AND COLEMAN DAIRY
  RO...KUSHLA...I65 AND US 43...I65 AND AL 158...GEORGETOWN...
  CREOLA...CHUNCHULA...CELESTE...BUCKS...AXIS AND OAK GROVE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3103 8796 3050 8811 3047 8841 3089 8840
TIME...MOT...LOC 1425Z 180DEG 0KT 3080 8820

$$
000 
WGUS74 KMOB 031602
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT SAT MAY 3 2008

ALC097-031602-
/O.CAN.KMOB.FF.W.0010.000000T0000Z-080503T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE AL-
1101 AM CDT SAT MAY 3 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MOBILE
COUNTY...

AT 1100 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
THE LINE OF STORMS PRODUCING HEAVY RAINFALL HAD MOVED EAST OF 
CENTRAL MOBILE COUNTY AND THE RISK OF DANGEROUS FLASH FLOODING HAD 
ENDED.  PONDING OF WATER ON ROADWAYS AND NUSIANCE FLOODING OF LOW 
LYING AREAS WILL PERSIST THROUGH THE LUNCH HOUR UNTIL THE RAIN WATER 
COMPLETELY DRAINS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT 
SATURDAY AFTERNOON FOR COVINGTON AND BALDWIN COUNTIES IN SOUTHWEST 
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

LAT...LON 3103 8796 3050 8811 3047 8841 3089 8840
TIME...MOT...LOC 1552Z 180DEG 0KT 3080 8820

$$
000 
WGUS74 KMOB 031605 CCA
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT SAT MAY 3 2008

ALC097-031620-
/O.CAN.KMOB.FF.W.0010.000000T0000Z-080503T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE AL-
1101 AM CDT SAT MAY 3 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MOBILE
COUNTY...

AT 1100 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
THE LINE OF STORMS PRODUCING HEAVY RAINFALL HAD MOVED EAST OF 
CENTRAL MOBILE COUNTY AND THE RISK OF DANGEROUS FLASH FLOODING HAD 
ENDED.  PONDING OF WATER ON ROADWAYS AND NUSIANCE FLOODING OF LOW 
LYING AREAS WILL PERSIST THROUGH THE LUNCH HOUR UNTIL THE RAIN WATER 
COMPLETELY DRAINS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT 
SATURDAY AFTERNOON FOR COVINGTON AND BALDWIN COUNTIES IN SOUTHWEST 
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

LAT...LON 3103 8796 3050 8811 3047 8841 3089 8840
TIME...MOT...LOC 1552Z 180DEG 0KT 3080 8820

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at May 3, 4:45 AM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, May 3, 4:45 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CDT SAT MAY 3 2008

.SHORT TERM...(TODAY THROUGH MONDAY)...ONGOING CONVECTION WILL BE
THE PRIMARY CONCERN THIS TIME PERIOD. CURRENTLY A LINE OF SHOWERS
AND THUNDERSTORMS IS MOVING SOUTHEASTWARD ACROSS CENTRAL MISSISSIPPI
AND WILL BE ENTERING OUR SOUTHEAST MISSISSIPPI COUNTIES WITHIN THE
NEXT TWO HOURS. SPC HAS JUST ISSUED TORNADO WATCH NUMBER 258 IN
EFFECT UNTIL 11 AM THAT INCLUDES OUR FIVE MS COUNTIES AND THE THREE
AL COUNTIES THAT BORDER THE STATE LINE AS ISOLATED STORMS ARE
INCREASING AHEAD OF THE SQUALL LINE. IT WILL BE THESE ISOLATED CELLS
THAT HAVE THE GREATEST POTENTIAL TO BECOME TORNADIC. LAPS DATA SHOWS
THE BEST COMBINATION OF SHEAR AND INSTABILITY ACROSS OUR SOUTHEAST
MS ZONES AND THIS AREA WILL HAVE TO BE CLOSELY MONITORED THROUGH THE
MORNING. WIND DAMAGE WILL LIKELY BECOME THE DOMINATE THREAT BY LATE
MORNING AND THROUGH THE AFTERNOON HOURS AS THE SQUALL LINE MOVES
ACROSS THE AREA. THIS LINE IS AHEAD OF A COLD FRONT THAT WILL SLOW
AS IT MOVES ACROSS DUE THE UPPER DYNAMICS SHIFTING INTO SOUTHERN
CANADA DURING THE AFTERNOON. PRECIPITABLE WATER VALUES HAVE
RECOVERED TO NEAR 1.75 INCHES AND THE SLOWING MOVEMENT OF THE LINE
WILL ALLOW FOR SOME ISOLATED HEAVY RAIN TOTALS. MOST AREAS WILL
RECEIVE 1 TO 2 INCHES WITH ISOLATED HEAVIER TOTALS OF 2 TO 4 INCHES
ESPECIALLY IN AREAS WHERE CELLS TRAIN FOR ANY PERIOD OF TIME. THUS
THE PREVIOUSLY ISSUED FLASH FLOOD WATCH WILL CONTINUE TODAY. THE
COLD FRONT WILL CLEAR THE AREA BY LATE AFTERNOON WITH A DRIER
AIRMASS MOVING IN. A DRY AND STABLE AIRMASS CONTINUES INTO THE
EXTENDED AS HIGH PRESSURE MOVES ACROSS THE REGION. HIGHS WILL RUN
NEAR 80 ON SUNDAY AND TO THE LOWER 80S ON MONDAY. LOWS WILL RUN IN
THE LOW TO MID 50S INLAND TO NEAR 60 ALONG THE COAST. /13

.LONG TERM...(TUESDAY THROUGH FRIDAY)...HIGH PRESSURE WILL SHIFT
EAST OF THE AREA ON TUESDAY WITH A SOUTHERLY FLOW RETURNING. THIS
WILL ALLOW MUGGY CONDITIONS TO RETURN BY MID WEEK WITH TEMPERATURES
WARMING INTO THE MIDDLE 80S BY THURSDAY. RAIN CHANCES LOOK RATHER
SLIM THROUGH THE EXTENDED AS UPPER RIDGING BUILDS ACROSS THE CENTRAL
GULF COAST...LIKELY CAPPING OFF DEVELOPMENT. /13

&&

.MARINE...A COLD FRONT MOVING SOUTHEAST ACROSS LOUISIANA AND
MISSISSIPPI THIS MORNING WILL MOVE GRADUALLY OVER THE NORTHERN GULF
OFF THE ALABAMA...NORTHWEST FLORIDA GULF COAST THIS AFTERNOON AND
EVENING. A LINE OF STRONG THUNDERSTORMS DEVELOPING AHEAD OF THE
FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS TODAY AS WELL.
MODERATE TO STRONG SOUTHERLY WINDS AND WELL DEVELOPED SEAS WILL
GRADUALLY BECOME SOUTHWESTERLY AND SUBSIDE THIS AFTERNOON AS THE
FRONT NEARS. /05

&&

.FIRE WEATHER...A DRIER AIRMASS WILL RETURN TO THE AREA SUN THROUGH
TUE. RELATIVE HUMIDITY VALUES MAY APPROACH CRITICAL LEVELS ON SUNDAY
ACROSS THE FL PANHANDLE BUT DURATION DOES NOT LOOK LONG ENOUGH TO
SATISFY A FIRE WX WATCH. A LONGER DURATION ON MONDAY MAY REQUIRE A
WATCH/WARNING IN LATER FORECASTS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      80  55  81  54 /  80  20  00  00
PENSACOLA   76  57  81  57 /  80  20  00  00
DESTIN      75  61  78  60 /  80  30  00  00
EVERGREEN   78  54  79  49 /  80  20  00  00
WAYNESBORO  79  53  79  49 /  90  10  00  00
CAMDEN      78  54  78  50 /  90  10  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 7 AM SATURDAY TO 10 PM SATURDAY FOR THE
     FOLLOWING ZONES: ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     UPPER BALDWIN...UPPER MOBILE...AND WASHINGTON.

FL...FLASH FLOOD WATCH FROM 7 AM SATURDAY TO 10 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH FROM 7 AM SATURDAY TO 10 PM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

13.JC
05.JG
Hazardous weather outlook, May 3, 4:50 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT SAT MAY 3 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-040000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
450 AM CDT SAT MAY 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND
THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE
EASTWARD ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS
MORNING...MOVING INTO SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA
PANHANDLE DURING THE LATE MORNING AND AFTERNOON HOURS.  SOME OF THE
THUNDERSTORMS ALONG AND DEVELOPING AHEAD OF THE LINE COULD BE SEVERE
PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.  THE
MAIN THREAT OF SEVERE WEATHER THIS MORNING WILL BE ACROSS SOUTHEAST
MISSISSIPPI AND THE ADJACENT BORDERING COUNTIES OF SOUTHWESTERN
ALABAMA.  THE SEVERE WEATHER THREAT WILL LIKELY SHIFT EAST OF
INTERSTATE 65 IN THE LATE MORNING AND AFTERNOON HOURS.

AS THE LINE OF STORMS MOVES INTO SOUTH CENTRAL ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...IT WILL SLOW A BIT.  THERE IS THE
POTENTIAL THAT RAINFALL AMOUNTS IN SOME LOCATIONS COULD BECOME
EXCESSIVE.  THE POTENTIAL FOR FLASH FLOODING WILL INCREASE IF THE
SQUALL LINE SLOWS DOWN SIGNIFICANTLY IN THE LATE MORNING AND
AFTERNOON HOURS.

STRONG SOUTH WINDS THIS MORNING AND AFTERNOON WILL AGAIN RESULT IN
AN INCREASED RISK OF DANGEROUS RIP CURRENTS IN THE SURF ZONE ALONG
AREA BEACHES.  THE STRONG SOUTHERLY WINDS OVER THE MARINE AREA THIS
MORNING WILL ALSO POSE A HAZARD TO BOATERS.

THE LINE OF THUNDERSTORMS WILL MOVE SOUTH OF THE AREA THIS EVENING
AS A COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DRY CONDITIONS CAN BE EXPECTED SUNDAY THROUGH WEDNESDAY.  THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST FOR LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TODAY.

STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE ON
THE SEVERE WEATHER POTENTIAL FOR TODAY.

In the hours before

Local storm report, May 3, 7:00 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
700 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     NEW AUGUSTA             31.20N 89.04W
05/03/2008                   PERRY              MS   LAW ENFORCEMENT

            TREES DOWN ON EASTERN SIDE OF NEW AUGUSTA

&&

CULLEN

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:06 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
May 3, 6:21 AM CDTTornado WarningMOBChoctaw, Washington14 min
May 3, 6:34 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington41 min
May 3, 7:01 AM CDTSevere Thunderstorm WarningMOBWashington44 min
May 3, 7:07 AM CDTSevere Thunderstorm WarningMOBWilcox38 min
May 3, 7:16 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox59 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington58 min
May 3, 8:16 AM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox28 min
May 3, 8:30 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Mobile, Monroe50 min
May 3, 9:02 AM CDTSpecial Marine WarningMOB28 min
May 3, 9:35 AM CDTSpecial Marine WarningMOB40 min
May 3, 9:52 AM CDTAreal Flood AdvisoryMOBBaldwin68 min
May 3, 10:12 AM CDTSpecial Marine WarningMOB48 min
May 3, 10:30 AM CDTSpecial Marine WarningMOB30 min
May 3, 10:31 AM CDTAreal Flood AdvisoryMOBBaldwin74 min
May 3, 10:59 AM CDTSpecial Marine WarningMOB46 min
May 3, 11:19 AM CDTSpecial Marine WarningMOB26 min
May 3, 11:47 AM CDTSpecial Marine WarningMOB58 min
May 3, 12:48 PM CDTSpecial Marine WarningMOB57 min

Nearby

Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.